# SDR NWAA083099975

- Difficulty date: July 12, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- Aircraft time: 93,464 hours, 94,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-21 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED FUSE AND THE BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.  (A)
